# SDR HNAA2012051400777

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 59,068 hours, 65,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 0107PA
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING AISLE EMERGENCY LIGHT AND LT AFT EMERGENCY EGRESS LIGHT ARE INOPERATIVE.  R & R BATTERY ABOVE ROW 3AC.   OPS CHECKED GOOD.
